This is not an easy question to answer. There are many variables to consider. The length of time you've been taking the benzo and the dosage are probably two of the biggest. Benzos can be extremely difficult to withdraw from and you should never try without the advice and guidance of the prescribing doctor, or, if he/she is not well educated with the withdrawal process of psychotropic meds, then a Psychiatric Medication Manager should be consulted.
Under excellent management of your withdrawal, side effects can be controlled and will be minimal. Unfortunately, I personally don't know of any medication or combination of medications that can completely eliminate all the effects of w/d.
Your question about Robaxin and Vistaril would have to be answered by someone well versed in the pharmacology of benzo withdrawal.
Please consult your doctor.
I wish you the best in the road that lies ahead of you. Be strong, be safe, go slow.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.